# SDR 2006UALA01845

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 47,603 hours, 33,280 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 727b S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 727B STR 22L HAS MISDRILLED DOUBLED DRILLED HOLE IN STRINGER AND SKIN.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER PER SRM 53-00-01 REPAIR 31, DETAIL VII.
